Propagation des Ondes: Etude Mathématique et Simulation
Access
Job opportunities
Contact us
Intranet
en
fr
Home
About
Research topics
Modeling
Numerical methods
Inverse problems
Software
COFFEE
XLiFE++
Publications
People
Events
Search
Use key words to explore our website
Home
About
Research topics
Modeling
Numerical methods
Inverse problems
Software
COFFEE
XLiFE++
Publications
People
Events
Home
Publications
Share
Publications
1990
Mathematical Analysis of the Guided Modes of an Optical Fiber
Bamberger Alain
Bonnet-Ben Dhia Anne-Sophie
SIAM Journal on Mathematical Analysis
, Society for Industrial and Applied Mathematics, 1990, 21 (6), pp.1487-1510. (
10.1137/0521082
)
DOI :
10.1137/0521082
Retour aux années